American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Hurşit Önsiper. Generalized Albanese varieties for surfaces. Bull. Amer. Math. Soc. 17 (1987) 331-332. MR 903745.
Abstract, references, and article information   
View Article: PDF

[2] S. P. Smith. Gel\cprime fand-Kirillov dimension of rings of formal differential operators on affine varieties . Proc. Amer. Math. Soc. 90 (1984) 1-8. MR 722404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William C. Waterhouse. Class groups of rings of invariants . Proc. Amer. Math. Soc. 67 (1977) 23-26. MR 0453739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Fauntleroy. On Weitzenb\"ock's theorem in positive characteristic . Proc. Amer. Math. Soc. 64 (1977) 209-213. MR 0460345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1